Article citationsMore>>

W. D. Evans, “Regularly Solvable Extensions of Non-Self-Adjoint Ordinary Differential Operators,” Proceedings of the Royal Society of Edinburgh, Edinburgh, Vol. 114 A, 1990, pp. 99-117.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.